# SDR USAA2012080100005

- Difficulty date: July 31, 2012
- Submitted: August 1, 2012
- Operation: Air carrier
- Aircraft: N532AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24479
- Aircraft time: 66,123 hours, 42,185 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE LOW LEVEL LIGHTING LENS AT ROW 10C IS OFF AND NEEDS REPLACING.  MAINTENANCE REPLACED LENS AT ROW 10C.
